# SDR SWAA2022061607782

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL AT FWD PASSENGER CABIN BS298 - BS328 RBL55. / [01] VERIFIED APPLICABILITY TO SRM 53-10-15-1A=2 REMOVED CORROSION ON MOP SILL L=5.0 ; W=2.0 ; D=.025 MATERIAL ORIGINAL THICKNESS .080 MATERIAL REMAINING .055' AT FWD SERVICE DOOR RBL 55 BS 328 -5 PER SRM 53-10-15-1A-2;[02] REMOVED DAMAGED FSD MOP SILL IAW SRM 51-40-02 ; LOCATED AND DRILLED NEW FSD MOP SILL IAW SRM 51-40-05 AND DWG # 141A8112 ; OK TO INSTALL;[03] FSD MOP SILL FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 10% OF MATERIAL LOSS IAW SRM 53-10-15-1A-2 . REMOVED DAMAGED FSD MOP SILL IAW SRM 51-40-02 ; LOCATED AND DRILLED NEW FSD MOP SILL IAW SRM 51-40-05 AND DWG # 141A8112 ; OK TO INSTALL;[04] ADDED OUT OF LIMITS STATEMENT;[05] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 1-4. *** NO OK TO INSTALL GIVEN AT THIS TIME. ***;[06] VERIFIED OK TO INSTALL FSD MOP SILL.;[07] INSTALLED FSD MOP SILL WITH SEALANT USING PERMANENT AND TEMPORARY FASTENER AND CONFIRMED 100% SEALANT QUIZZED OUT IAW SRM 51-40-02-0G-0;[08] VERIFIED CORRECTIVE ACTION #7. SEALANT SQUEEZE OUT.;[09] INSTALLED FSD MOP SILL IAW SRM 51-40-02-0G-0 AND DWG#141A8310 REV-B;[10] VERIFIED CORRECTIVE ACTION #9.;[11] VERIFIED MEASUREMENT FIELD.
